Open Access
2016 Random walk invariants of string links from R–matrices
Thomas Kerler, Yilong Wang
Algebr. Geom. Topol. 16(1): 569-596 (2016). DOI: 10.2140/agt.2016.16.569

Abstract

We show that the exterior powers of the matrix valued random walk invariant of string links, introduced by Lin, Tian, and Wang, are isomorphic to the graded components of the tangle functor associated to the Alexander polynomial by Ohtsuki divided by the zero graded invariant of the functor. Several resulting properties of these representations of the string link monoids are discussed.

Citation

Download Citation

Thomas Kerler. Yilong Wang. "Random walk invariants of string links from R–matrices." Algebr. Geom. Topol. 16 (1) 569 - 596, 2016. https://doi.org/10.2140/agt.2016.16.569

Information

Received: 23 February 2015; Revised: 22 May 2015; Accepted: 4 June 2015; Published: 2016
First available in Project Euclid: 16 November 2017

MathSciNet: MR3470710
zbMATH: 1346.57018
Digital Object Identifier: 10.2140/agt.2016.16.569

Subjects:
Primary: 57M27
Secondary: 15A75 , 17B37 , 20F36 , 57M25 , 57R56

Keywords: Alexander polynomial , Burau representation , Random walk , R-matrices , string links , tangles

Rights: Copyright © 2016 Mathematical Sciences Publishers

Vol.16 • No. 1 • 2016
MSP
Back to Top